... year old?
acsorenson; since I don't see anything yet, I am going to guess you just started this medication and are having side effects which are very common for the first week or two then they go away and it's best if you continue to try and get through them but if they are just to much call your doctor,You want to take this about the same time each day to keep a good blood level some people also have increased in the problems that they are prescribing this for during this first week or two but they well go away and you could start to feel some benefits anytime after the couple of weeks but it does take the full 6 to 8 weeks to get a full blood level and where this medication is working at the best as it well for you.If there is more you need to know continue to try to edit your post as Steve had said. Chuck1957
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2009 • 4 answers
Zoloft has me @ the end of my rope & I can't keep feeling this way. I need input on sedating SSRI'S?
Posted 31 Aug 2011 • 9 answers
Posted 24 Feb 2012 • 2 answers
Generalized Anxiety Disorder - 150 of Zoloft and anxiety is still awful!! Help!! Hi all, my name is?
Posted 24 Dec 2012 • 5 answers
Posted 2 Jan 2016 • 2 answers